Reiter’s Properties for the Actions of Locally Compact Quantum Goups on von Neumann Algebras

Volume 36, No. 2, November 2010, Pages 1-17

H. R. Ebrahimi Vishki; M. Ramezanpour

A Survey of Invertibility and Spectrum Preserving Linear Maps

Volume 35, No. 2, November 2009, Pages 1-10

A. A. Jafarian

Distribution of Rational Points: A Survey

Volume 35, No. 1, April 2009, Pages 1-30

R. Takloo-Bighash

Finite Groups with p-Sylow Coverings

Volume 33, No. 1, April 2007, Pages 1-10

K. Mehrabadi; A. Iranmanesh

Autoregressive Gaussian Random Vectors of First Order

Volume 32, No. 1, April 2006, Pages 1-19

A. R. Soltani; A. R. Nematollahi; M. Sadeghifar

On the Structure of Some Deficiency Zero Groups

Volume 31, No. 1, April 2005, Pages 1-11

A. Jamali

Finite Groups With a Certain Number of Elements Pairwise Generating a Non-Nilpotent Subgroup

Volume 30, No. 2, November 2004, Pages 1-20

A. Abdollahi; A. Mohammadi Hassanabadi

Compact Endomorphisms of Certain Subalgebras of the Disk Algebra

Volume 30, No. 1, April 2004, Pages 1-11

F. Behrouzi; H. Mahyar

Some separation axioms via modified θ-open sets

Volume 29, No. 2, November 2003, Pages 1-12

M. Caldas; S. Jafari; T. Noiri

A Remark on a Remark by Macaulay or Enhancing Lazard Structural Theorem

Volume 29, No. 1, April 2003, Pages 1-45

M. G. Marinari; T. Mora

Approximating Initial-Value Problems with Two-Point Boundary-Value Problems: BBM-Equation

Volume 36, No. 1, April 2010, Pages 1-25

J. L. Bona; H. Chen; S. M. Sun; B.-Y. Zhang

Asymptotic Behavior of Multivariate Reward Processes with Nonlinear Reward Functions

Volume 28, No. 2, November 2002, Pages 1-17

K. Khorshidian; A. R. Soltani

On the Maximal Degree of the K-Step Obrechkoff’s Method

Volume 28, No. 1, April 2002, Pages 1-28

V. R. Ibrahimov

Schur-Pair Property and the Structure of Varietal Covering Groups

Volume 27, No. 2, November 2001, Pages 1-16

A. R. Salemkar; M. R. R. Moghaddam

On Solving Linear Diophantine Systems Using Generalized Rosser's Algorithm

Volume 34, No. 2, November 2008, Pages 1-25

M. Khorramizadeh; N. Mahdavi-Amiri

Extensions of Baer and quasi-Baer modules

Volume 37, No. 1, April 2011, Pages 1-13

E. Hashemi

Beyond First Order Logic: From number of structures to structure of numbers: Part I

Volume 39, Issue 1, March 2013, Pages 1-26

J. Baldwin; T. Hyttinen; M. Kesala

A characterization of shellable and sequentially Cohen-Macaulay

Volume 37, No. 3, September 2011, Pages 1-9

S. Moradi; D. Kiani

On the k-nullity foliations in Finsler geometry

Volume 37, No. 4, December 2011, Pages 1-18

B. Bidabad; M. Rafie-Rad

Topological centers of the n-th dual of module actions

Volume 38, Issue 1, April 2012, Pages 1-16

K. Haghnejad Azar; A. Riazi